≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Dry skin, dry eyes dry mouth

Hello
I had taken 2 dose of nat mur bio chemic to reduce the water retention in my feet.

Since then, the past 2 weeks my eyes have been extremely dry. My skin is dry to the point of cracking adn all other mucous membranes are also drying up.

Any thing I can take to rectify the situation or nullify effect of Nat Mur
 
  princess3 on 2017-02-23
This is just a forum. Assume posts are not from medical professionals.
Pl take
1. Bryonia-30 6 pills twice a day for one week and then give feedback
homeo helper
 
homeo_helper 2 years ago
Thanks will do
 
princess3 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.